# SDR CALA2025110210816

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 84,449 hours, 30,845 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113A370020
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OTBD FLAP, AFT FLAP, INBD END, LOWER SKIN DISBONDED AREAS 6X 3.5 INCHES AND 3X3.75 INCHES.   CUT,  REMOVED DAMAGED SKIN, MOISTURE REMOVED, FABRICATED THE REPAIR PARTS, APPLIED PRE-BOUND ON REPAIR PART, REPAIR AREA AND RESTORED FINISH ON RT WING, OTBD FLAP, AFT FLAP, INBOARD END, LOWER SKIN IAW SRM 57-53-01-2R-16 PAR. 4.C.E.G,H, & SRM 51-70-10-2R-0 PARA 7.A,20.B,21.C,22.
